# SDR NACA2021061000002

- Difficulty date: June 9, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 103,847 hours, 18,130 cycles
- Engine: Ge CF680C2B6
- Engine time: 84,770 hours, 14,723 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Shutoff Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: RIGHT ENGINE HPSOV MSG/PACK AND BLEED OFF. CORRECTIVE ACTION: DEFERRED R ENGINE HPSOV PER MEL 36-11-02-02 CAT C. MAINTENANCE PROCEDURES COMPLIED WITH. ETOPS SS
